# SDR ASAA1058250

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 9,801 hours, 3,214 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 3709
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 51,345 hours, 24,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L PACK PRESS DECREASES AS ALTITUDE INCREASES. AT 10K L40/R45 15K L37/R45 AT 20K L33/R45 25K L30/R45 30K L25/R45 35KL21/R45 37KL19/R45 CRUISE FL380 L21/45.  FOUND BOTH THE PRECOOLER CONT VALVE & THE HIGH STAGE REGULATOR ON THE NR 1 ENG FAILED TO REGULATE THE PROPER PRESSURES.  REPLACED THE NR 1 PCV REF AMM 36 12 02.  REPLACED THE NR 1 HIGH STAGE REGULATOR REF AMM 36 11 07.  OPS & LEAK CHECKS NORMAL.  ENG BLEED AIR OPS TEST NML REF 36 11 00 710 801.
